# SDR DALA2025032402175

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0867152) CRACK ON LOWER SURFACE SKIN STAB STA 129 AT RH HORIZONTAL STABILIZER. LOWER SURFACE SKIN STAB STA 129 AT RH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
